A number of negative mental and physical reactions happen to the body as a result of a drug overdose. Symptoms often associated with a drug overdose include agitation, breathing difficulties, drowsiness, hallucinations, paranoia, nausea, tremors and convulsions, notes MedlinePlus. The type of symptoms experienced depends on the drug taken.Know More
Legal and illegal drugs can be abused, and abuse sometimes leads to overdosing. Drugs classified as narcotics can slow down a person's breathing to the point of unconsciousness, according to MedlinePlus. Drugs that are stimulants increase the heart rate and make some people overly excited. Abusing hallucinogenic drugs such as LCD or PCP can cause users to react with extreme paranoia, experience hallucinations and behave in a dangerous fashion.
It is possible to overdose on any type of drug, including common medications like aspirin. Too much aspirin in the system can cause nausea, stomach pain, vomiting, fever, fatigue, confusion and rapid heartbeat, according to MedlinePlus. A large overdose of aspirin can lead to coma.
People addicted to heroin are at a high risk of experiencing an overdose, according to CNN. Overdosing on heroin can cause users to fall asleep and never wake up. Death occurs from the body forgetting to breathe when asleep or because of heart failure.Learn more about Conditions & Diseases
There are a large number of aftereffects on the human body after a stroke occurs such as weakness, loss of memory and lack of movement in some regions of the body, according to the American Stroke Association. These are only a few of the effects that a stroke can have on a person.Full Answer >
Dr. Arshya Vahabzadeh explains in Huffpost Healthy Living that autism links to a number of afflictions affecting the body including epilepsy, sleep disorders, movement problems and psychiatric disorders. Vahabzadeh also refers to a study from the Centers for Disease Control and Prevention that explains that children diagnosed with autism have a greater risk of frequent diarrhea or episodes of colitis.Full Answer >
Under normal circumstances and without further complications, the liver repairs itself in 30 days from a case such as a Tylenol overdose. This occurs even with 50 to 60 percent of liver cells being damaged, according to University of Iowa Health Care.Full Answer >
Limiting alcohol consumption, using medications judiciously, avoiding illegal intravenous drug use and unprotected sex, and receiving preventive vaccinations are some ways to prevent liver disease, according to Mayo Clinic. Maintaining a healthy weight also helps ward off liver disease.Full Answer >